cough-cold-icon
Fever during TB treatment
Hi my wife started taking Akurit4 as TB medication ,she was diagnosed with pulmonary tuberculosis , for two weeks there was no fever but suddenly on the 15th day of the dose the fever is back (102) ,is it expected to have a fever during the TB treatment , when this fever will be stopped.
2418 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Fever can come till about 1 month of att .if fever persists beyond that or os on increasing trend please meet a chest specialist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +138
Consult with a doctor
Online now
Need lot more information, history, examination & evaluation. I suggest you to consult good Pulmonologist near by.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. I understand your concern s. Fever can be there but it's better to follow up with a Pulmonologist for a detailed examination and investigation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Kindly consult with a pulmonary specialist for further evaluation and management
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.